Alert archive / New Mexico / Flash Flood Warnings in 2018
Flash Flood Warning 81, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 1, 2018, 5:36 PM MDT for Chaves County, De Baca County, Lincoln County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2018, 5:36 PM MDT (23:36 UTC)
- Expired
- Aug 1, 2018, 8:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chaves County, NM, De Baca County, NM, Lincoln County, NM
The radar
The Cannon AFB radar (KFDX), 143 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 374 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 1807 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
512
WGUS55 KABQ 012336
FFWABQ
NMC005-011-027-020230-
/O.NEW.KABQ.FF.W.0081.180801T2336Z-180802T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
536 PM MDT WED AUG 1 2018
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
Northeastern Lincoln County in central New Mexico...
Northwestern Chaves County in southeastern New Mexico...
Western De Baca County in east central New Mexico...
* Until 830 PM MDT.
* At 533 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area in rural northeastern Lincoln
county. Radar estimates between two and three inches of rain have
already fallen with more moderate to heavy rainfall expected
through at least the next hour. Flash flooding is expected to
begin shortly, impacting the rural areas surrounding New Mexico
State Highway 247 and the Fifteen Mile Arroyo.
* Some locations that will experience flooding include...
Ramon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive your vehicle into areas where water covers the roadway.
The water depth may be too great to allow your car to cross safely.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3431 10514 3428 10490 3385 10475 3377 10506
3417 10529
$$
Shoemake2 follow-up statements
178
WGUS75 KABQ 020055
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
655 PM MDT WED AUG 1 2018
NMC005-011-027-020230-
/O.CON.KABQ.FF.W.0081.000000T0000Z-180802T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln-Chaves-De Baca-
655 PM MDT WED AUG 1 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
NORTHEASTERN LINCOLN...NORTHWESTERN CHAVES AND WESTERN DE BACA
COUNTIES...
At 651 PM MDT, Doppler radar continues to indicate thunderstorms
producing heavy rain near and upstream of the warned area. Flash
flooding will continue to threaten rural northeastern Lincoln county
including New Mexico State Highway 247 and the Fifteen Mile Arroyo..
Some locations that will experience flooding include...
Ramon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Do not drive your vehicle into areas where water covers the roadway.
The water depth may be too great to allow your car to cross safely.
&&
LAT...LON 3431 10514 3428 10490 3385 10475 3377 10506
3417 10529
$$
Shoemake574
WGUS75 KABQ 020221
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
821 PM MDT WED AUG 1 2018
NMC005-011-027-020231-
/O.EXP.KABQ.FF.W.0081.000000T0000Z-180802T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln-Chaves-De Baca-
821 PM MDT WED AUG 1 2018
...THE FLASH FLOOD WARNING FOR NORTHEASTERN LINCOLN...NORTHWESTERN
CHAVES AND WESTERN DE BACA COUNTIES WILL EXPIRE AT 830 PM MDT...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 3431 10514 3428 10490 3385 10475 3377 10506
3417 10529
$$
40What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 3:35 PM MDT, 2 hours 1 minute earlier.
Area forecast discussion, Aug 1, 3:35 PM MDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Albuquerque NM 335 PM MDT Wed Aug 1 2018 .SYNOPSIS... High pressure aloft remains over Arizona with an upper level disturbance expected to drop from Utah southeastward into New Mexico. This will produce a swath of additional showers and thunderstorms over central and east central New Mexico into the evening hours with some storms turning strong to severe with heavy downpours, gusty winds, and hail. Into Thursday, high pressure will inch toward the Arizona-New Mexico border with showers and thunderstorms favoring the central mountain chain and the Continental Divide before moving into some adjacent lower elevations. A similar thunderstorm trend will persist into Friday with temperatures hovering near to just slightly above average for early August. High pressure will slowly build over New Mexico this weekend, reducing storms somewhat, but not completely inhibiting them. && .DISCUSSION... The short wave disturbance can be seen on water vapor imagery over Utah, and should drop southeastward, pushing lift and an associated arc-shaped line of new convection into NM into the night. Storms will continue to have a tendency to be strong to severe, as prevailing surface winds are primarily exhibiting south southwesterly components with the northerly flow in the mid troposphere, yielding increased bulk shear values. A quick glimpse of the radar and satellite verifies the high instability advertised by the models, and convection should remain fairly active into the evening. Lower PWATs are wrapping over the northern mountains of NM, but elsewhere PWATs range from about 1.0 to 1.5 inch and will add a locally heavy rainfall threat. Into Thursday, the wave will have passed through offering a lull as a brief wave of subsidence passes over, but into the late afternoon and evening more storms are expected to fire along and west of the central mountain chain. Drier PWATs will linger over the northern mountains, and steering flow won't benefit from any speed increases as the dome of high pressure nudges toward the AZ-NM border. This would, however, begin to limit the severity of storms with bulk shear slowly decreasing. As far as temperatures are concerned, a persistence forecast seems suffice with a few localized areas observing premature temperature drops during storms. By Friday, the anticyclone jogs slightly south with a similar storm and temperature regime continuing over NM. Again, lowest PWATs would be found over the northern mountains, but heftier values between 1.0 and 1.4 would be found in the southwestern mountains and near/just east of the central mountain chain. By the weekend high pressure expands some with a potential ill-defined centroid appearing in southwestern or south central NM. Mid-tropospheric pressure heights will not be much higher than they are now, possibly just a couple decameters higher, but this seems to be enough subsidence to reduce, but not fully eliminate storm coverage. After staying atop of NM for the first part of next week, the anticyclone should creep back over and even northwest of the Four Corners region by late Tuesday and Wednesday. This would make storm potential heavily reliant on back door frontal intrusions, which the GFS is already advocating, with one entering northeastern NM by Tuesday and shoving more low layer moisture westward into the evening and on into Wednesday. 52 && .FIRE WEATHER... Showers and thunderstorms with heavy rainfall have developed across much of the higher terrain this afternoon. This activity will merge into the Rio Grande Valley then become a large convective complex over eastern NM this evening. Upper level high pressure will drift east into western NM through Friday and bring steering flow to a halt. This will elevate the potential for flash flooding over the entire area, especially around burn scars. High temperatures will be near to slightly above normal in this pattern. Upper level high pressure will strengthen enough over the weekend to suppress the coverage of showers and storms. Temperatures will warm a few more degrees above normal with lower humidity and poor to fair ventilation. The high center is shown to shift back to the northwest early next week and allow deeper moisture to return to NM. This pattern will trend temperatures closer to normal with more heavy rain possible. Guyer && .AVIATION... 18Z TAF CYCLE Clouds forming over the high terrain and parts of eastern NM will develop into SHRA/TSRA thru 21Z. Storm motions will be toward the south-southeast around 10-15 kt. The focus today will start on the central mt chain as individual cells by 21Z then become small storm clusters before organizing into a large convective complex over the eastern plains. This large complex will move southeast thru 06Z and impact KTCC and KROW during the evening before dissipating to an area of light rain and thick mid level clouds. Guyer && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 65 95 66 93 / 10 10 20 10 Dulce........................... 52 91 53 90 / 20 20 40 30 Cuba............................ 56 90 56 88 / 20 20 50 30 Gallup.......................... 58 92 58 89 / 20 30 30 20 El Morro........................ 55 85 55 83 / 30 40 60 30 Grants.......................... 58 90 59 88 / 20 30 50 30 Quemado......................... 57 86 56 83 / 50 30 60 40 Glenwood........................ 65 91 63 87 / 40 50 50 30 Chama........................... 49 83 50 82 / 40 60 50 30 Los Alamos...................... 60 85 63 83 / 40 30 50 50 Pecos........................... 57 82 58 82 / 50 50 40 40 Cerro/Questa.................... 51 83 53 81 / 40 30 30 30 Red River....................... 48 75 48 75 / 50 40 40 30 Angel Fire...................... 45 78 44 78 / 50 60 50 30 Taos............................ 51 88 53 87 / 30 30 30 30 Mora............................ 52 82 53 82 / 50 50 40 40 Espanola........................ 59 91 61 89 / 30 20 30 20 Santa Fe........................ 59 86 61 83 / 50 20 40 30 Santa Fe Airport................ 59 90 60 88 / 40 20 30 20 Albuquerque Foothills........... 63 92 66 90 / 40 20 40 20 Albuquerque Heights............. 68 93 69 92 / 40 20 30 20 Albuquerque Valley.............. 64 94 64 93 / 30 20 30 20 Albuquerque West Mesa........... 66 93 68 92 / 40 20 30 20 Los Lunas....................... 61 95 63 94 / 30 20 30 20 Rio Rancho...................... 66 94 67 93 / 40 20 40 20 Socorro......................... 66 96 68 94 / 40 20 30 20 Sandia Park/Cedar Crest......... 59 86 60 85 / 50 20 50 30 Tijeras......................... 57 89 60 88 / 40 20 50 30 Moriarty/Estancia............... 55 91 56 89 / 60 20 30 20 Clines Corners.................. 57 87 58 85 / 60 20 40 30 Gran Quivira.................... 58 90 59 88 / 50 20 50 30 Carrizozo....................... 63 89 64 89 / 50 20 40 10 Ruidoso......................... 57 84 58 83 / 60 30 50 30 Capulin......................... 54 83 57 83 / 50 20 20 50 Raton........................... 53 88 56 87 / 40 20 30 30 Springer........................ 55 89 56 89 / 40 20 30 30 Las Vegas....................... 55 83 55 83 / 50 40 40 30 Clayton......................... 58 88 61 90 / 50 10 10 20 Roy............................. 58 86 60 87 / 50 20 30 20 Conchas......................... 64 94 66 95 / 70 10 20 5 Santa Rosa...................... 63 91 65 93 / 70 10 20 10 Tucumcari....................... 63 96 67 97 / 60 10 10 5 Clovis.......................... 62 91 65 93 / 50 10 10 5 Portales........................ 63 93 65 95 / 50 10 10 0 Fort Sumner..................... 66 93 68 95 / 60 10 20 10 Roswell......................... 69 98 71 99 / 40 10 20 5 Picacho......................... 64 89 66 90 / 50 20 20 20 Elk............................. 61 86 62 85 / 40 40 40 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 52
In the hours before
Special weather statement, Aug 1, 4:01 PM MDT, 1 hour 35 minutes before
Special Weather Statement National Weather Service Albuquerque NM 401 PM MDT WED AUG 1 2018 NMZ528-530-531-012230- Far Northeast Highlands-Union County-Harding County- 401 PM MDT WED AUG 1 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HARDING...WEST CENTRAL UNION AND SOUTHEASTERN COLFAX COUNTIES UNTIL 430 PM MDT... At 401 PM MDT, Doppler radar was tracking a strong thunderstorm over Farley, or 31 miles south of Des Moines, moving southeast at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Gladstone and Farley. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3635 10416 3644 10397 3627 10380 3616 10406 TIME...MOT...LOC 2201Z 317DEG 11KT 3633 10402 40
Special weather statement, Aug 1, 4:07 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
407 PM MDT WED AUG 1 2018
NMZ508-012245-
Southwest Mountains-
407 PM MDT WED AUG 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CATRON COUNTY UNTIL
445 PM MDT...
At 407 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles west of Gila Hot Springs, moving south at 15 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of south central
Catron County.
Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3333 10859 3337 10838 3320 10831 3320 10843
3321 10858
TIME...MOT...LOC 2207Z 347DEG 13KT 3328 10847
40Local storm report, Aug 1, 4:33 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
433 PM MDT WED AUG 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL ROCIADA 35.83N 105.42W
07/31/2018 M1.00 INCH SAN MIGUEL NM TRAINED SPOTTER
&&
CORRECTED EVENT TIME
EVENT NUMBER ABQ201800771
TRMSpecial weather statement, Aug 1, 4:44 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
444 PM MDT WED AUG 1 2018
NMZ523-012315-
Central Highlands-
444 PM MDT WED AUG 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL AND
NORTHEASTERN TORRANCE COUNTIES UNTIL 515 PM MDT...
At 444 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Clines Corners, or 32 miles east of Moriarty, moving
southeast at 15 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southwestern San
Miguel and northeastern Torrance Counties.
This includes Interstate 40 between Mile Markers 223 and 238.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
&&
LAT...LON 3484 10549 3504 10561 3512 10542 3497 10529
3495 10529
TIME...MOT...LOC 2244Z 318DEG 13KT 3502 10548
40Special weather statement, Aug 1, 5:27 PM MDT, 9 minutes before
Special Weather Statement National Weather Service Albuquerque NM 527 PM MDT WED AUG 1 2018 NMZ524-020000- South Central Highlands- 527 PM MDT WED AUG 1 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SOCORRO AND SOUTHWESTERN TORRANCE COUNTIES UNTIL 600 PM MDT... At 527 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles southwest of Abo, or 31 miles northeast of Socorro, moving south at 5 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of northeastern Socorro and southwestern Torrance Counties. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3438 10653 3436 10634 3414 10632 3414 10660 TIME...MOT...LOC 2327Z 007DEG 6KT 3427 10643 40
Special weather statement, Aug 1, 5:33 PM MDT, 3 minutes before
Special Weather Statement National Weather Service Albuquerque NM 533 PM MDT WED AUG 1 2018 NMZ530-531-020000- Union County-Harding County- 533 PM MDT WED AUG 1 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARDING AND SOUTH CENTRAL UNION COUNTIES UNTIL 600 PM MDT... At 533 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Bueyeros, or 29 miles northeast of Mosquero, moving southeast at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of northeastern Harding and south central Union Counties. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3606 10376 3622 10366 3612 10329 3588 10343 TIME...MOT...LOC 2333Z 296DEG 24KT 3611 10363 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:00 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 2 hr |
| Jul 31, 6:26 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 24 min |
| Jul 31, 6:29 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 46 min |
| Jul 31, 6:40 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 31 min |
| Jul 31, 6:48 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 42 min |
| Jul 31, 7:07 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 113 min |
| Jul 31, 7:08 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 52 min |
| Jul 31, 7:16 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 119 min |
| Jul 31, 7:28 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 34 min |
| Jul 31, 7:33 PM MDT | Special Weather Statement | ABQ | 27 min | |
| Jul 31, 7:47 PM MDT | Areal Flood Advisory | ABQ | Harding | 118 min |
| Jul 31, 7:49 PM MDT | Flash Flood Warning | ABQ | Sandoval | 3 hr |
| Jul 31, 8:00 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 45 min |
| Jul 31, 8:17 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 118 min |
| Jul 31, 8:35 PM MDT | Flash Flood Warning | ABQ | Sandoval | 115 min |
| Jul 31, 8:46 PM MDT | Areal Flood Advisory | ABQ | Torrance | 119 min |
| Jul 31, 8:46 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval, Valencia | 26 min |
| Jul 31, 8:53 PM MDT | Special Weather Statement | ABQ | Torrance | 37 min |
| Jul 31, 9:01 PM MDT | Flash Flood Warning | ABQ | Bernalillo | 119 min |
| Jul 31, 9:13 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 47 min |
| Jul 31, 10:14 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Torrance | 31 min |
| Aug 1, 12:37 PM MDT | Flash Flood Warning | ABQ | Colfax | 2 hr |
| Aug 1, 1:08 PM MDT | Special Weather Statement | ABQ | Catron | 37 min |
| Aug 1, 1:14 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 46 min |
| Aug 1, 1:37 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 113 min |
| Aug 1, 1:42 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 1, 1:46 PM MDT | Severe Thunderstorm Warning | ABQ | Catron | 44 min |
| Aug 1, 1:48 PM MDT | Special Weather Statement | ABQ | Socorro | 27 min |
| Aug 1, 1:55 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 28 min |
| Aug 1, 2:09 PM MDT | Flash Flood Warning | ABQ | San Miguel | 119 min |
| Aug 1, 2:14 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Aug 1, 2:37 PM MDT | Special Weather Statement | ABQ | Mora | 23 min |
| Aug 1, 2:41 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 29 min |
| Aug 1, 2:48 PM MDT | Severe Thunderstorm Warning | ABQ | Catron | 42 min |
| Aug 1, 3:08 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Socorro | 21 min |
| Aug 1, 3:14 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Aug 1, 3:15 PM MDT | Special Weather Statement | ABQ | Socorro | 30 min |
| Aug 1, 3:22 PM MDT | Areal Flood Advisory | ABQ | Socorro | 113 min |
| Aug 1, 3:36 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 84 min |
| Aug 1, 3:41 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 2 hr |
| Aug 1, 3:45 PM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| Aug 1, 3:56 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 33 min |
| Aug 1, 3:57 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Lincoln | 48 min |
| Aug 1, 4:01 PM MDT | Special Weather Statement | ABQ | Union | 29 min |
| Aug 1, 4:07 PM MDT | Special Weather Statement | ABQ | 38 min | |
| Aug 1, 4:12 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Aug 1, 4:26 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 64 min |
| Aug 1, 4:38 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 52 min |
| Aug 1, 4:44 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Aug 1, 5:27 PM MDT | Special Weather Statement | ABQ | Socorro | 33 min |
| Aug 1, 5:30 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 60 min |
| Aug 1, 5:33 PM MDT | Special Weather Statement | ABQ | Harding | 27 min |
| Aug 1, 5:40 PM MDT | Special Weather Statement | ABQ | De Baca | 35 min |
| Aug 1, 5:48 PM MDT | Areal Flood Advisory | ABQ | Valencia | 117 min |
| Aug 1, 5:48 PM MDT | Special Weather Statement | ABQ | Quay | 27 min |
| Aug 1, 5:50 PM MDT | Special Weather Statement | ABQ | Valencia | 25 min |
| Aug 1, 5:53 PM MDT | Special Weather Statement | ABQ | Santa Fe | 37 min |
Nearby
Flash Flood Warnings in New Mexico, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.